Jump to content



Photo

I'm Back And This Sucks!


  • Please log in to reply
5 replies to this topic

#1 ForLyla

ForLyla

    Like a Family Member

  • Active Members
  • PipPipPipPipPipPipPip
  • 684 posts
  • LocationToronto
  • why_joining:
    It's really difficult finding support for conditions like this. There's really nothing at a local level so the internet is pretty much it.

Posted 22 August 2022 - 06:27 PM

Hey everyone and my old friends FH and IUN. I am back in hell after a couple years after tapering too fast on this poison. I tapered from 25.5mg to 22.5mg over the course of a year and got a little cocky (what a joke). I then tapered from 22.5 mg to 20mg over the course of 4 months and it hit me really hard back in February. Then I went on a predigested liquid elemental diet for two weeks in April and didn't realize you don't absorb C properly when you don't eat. So here I am. It's been almost 5 months since my mess up and I'm in absolute hell still. The worst symptoms are things I've never really experienced before with chronic sinus issues and very dark intrusive thoughts. Anyone else experience these symptoms for months on end? It's like my nightmares are spilling over throughout my day with very dark images spinning through my mind. My sinuses are constantly inflamed and I don't know if it's from the histamine effects of these meds or because my acid reflux is going into my sinuses. 

 

 


#2 fishinghat

fishinghat

    Site Partners

  • Active Members
  • PipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPip
  • 13,424 posts
  • LocationMissouri

Posted 22 August 2022 - 06:45 PM

Oh Lyla, I was hoping we were all past this. True, one shouldn't diet when tapering off most drugs. Really complicates things. 

 

As far as the symptoms...well sounds like a hundred other stories from other members. The sin us issues are not common but do happen in a few people. Like you said, it is usually linked to acid reflux. What meds are you on now?


#3 invalidusername

invalidusername

    Site Admin

  • Site Supporter
  • 5,901 posts
  • LocationKent, UK

Posted 24 August 2022 - 05:51 AM

My dear Lyla....

 

Ambivalence here as so good to hear from you, but equally, am upset by the news your bring with you. My immediate response would be exactly as Hat said. We need to maintain the status quo of our systems comparable to that we maintained whilst taking the drug we are now withdrawing from. Obviously there are certain circumstances where it might be required.

 

It is very difficult to recommend patience before going ahead with these things, but you have gone through so much patience and you are at the point that something has to give and this is what will drive you to making these changes.

 

Have you tried any remedial action for your sinus issues?

 

Regarding the thoughts, it would be far easier to label this with the psychological brush given what you are now going through. Depression and negative thoughts often follow such physical issues. I have had the flu for a couple of weeks and now how post-virus fatigue, so am still hardly able to get out and that has done for my depression and anxiety. I will have to dig deep in my tool kit to get back out of it. 

 

Much love

 

IUN


#4 ForLyla

ForLyla

    Like a Family Member

  • Active Members
  • PipPipPipPipPipPipPip
  • 684 posts
  • LocationToronto
  • why_joining:
    It's really difficult finding support for conditions like this. There's really nothing at a local level so the internet is pretty much it.

Posted 05 September 2022 - 03:06 PM

It's been so hard for me to do anything these days. I do feel a little comfort knowing I have you guys on here that understand me.

 

My physical and mental symptoms are horrendous. My heart is just pounding out of my chest and my anxiety is so high. It's probably the worst as far back as I can remember. Intrusive thoughts are like waking nightmares. I can't believe here I am in this mess once again but even worse than in the past. I'm just so frustrated. I have two small kids but sometimes I just want to give up. How long will this go on for now? 6 months seems to be the magic number based on where I've been in the past in terms of being able to function somewhat normally again but I do worry that maybe I've done myself in this time and there's no turning back. Feeling so angry, frustrated and sad. How am I back here?


#5 fishinghat

fishinghat

    Site Partners

  • Active Members
  • PipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPip
  • 13,424 posts
  • LocationMissouri

Posted 05 September 2022 - 04:13 PM

"Predigested liquid elemental diet" during withdrawal. Bad idea. Almost assuredly caused acid reflux and that caused sinus issues. 

 

Stomach issues commonly cause heart pounding and anxiety due to imbalance in serotonin primarily. The key here is to get the digestive issues under control. If you can do that then I think things will turn around fairly quickly. To get those digestive issues calmed down focus on the items we discussed before;

                 Nothing hot or cold to drink

                 Nothing acidic

                 No cow's milk

                 Easy on the protein (hard to digest but you do need some)

                 Use otc medication to control any diarrhea or constipation

                 Lots of fiber

                 Use of Bismuth Subsalicylate (Pepto or Kao Pectate) to sooth stomach/digestive tract if not                                          constipated.

                 Warm pad on stomach

                 Etc

 

Both the digestive issues and withdrawal are probably contributing to the intrusive thought.

 

Keep us posted.


#6 ForLyla

ForLyla

    Like a Family Member

  • Active Members
  • PipPipPipPipPipPipPip
  • 684 posts
  • LocationToronto
  • why_joining:
    It's really difficult finding support for conditions like this. There's really nothing at a local level so the internet is pretty much it.

Posted 05 September 2022 - 06:34 PM

Agree FH but the elemental formula is actually the only thing that helped my reflux. That's that I was using it for. However, if you don't eat, you don't absorb your meds. But yes my stomach inflammation is making it ten times worse. I need to get it under control. I'm trying so hard. I used to only eat red meat and now I basically just eat chicken, salmon and some boiled veggies. Can't tolerate much ugh. The anxiety and intrusive thoughts and sinus stuff is so bad.



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users